# SDR DALA2020021761181

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON PREVIOUS REPAIR FRAME STA 1364 BTW LONGS 29RH AND 28RH AT AFT CARGO COMPARTMENT MRB 53-302-07 ( CCT) SUMMARY OF NRC 00555. CORROSION LEVEL 2 PREVIOUS REPAIR FRAME STA 1364 BTW LONGS 29RH AND 28RH AT AFT CARGO COMPARTMENT WAS REPLACED PER MD 90 SRM VOL.I 53-10-02 PAR. 4 FIG. 2 AND 51-30-02 ALSO 51-40-05 VOL.II LOG-PAGE UPDATED (1491527)
